J4 ›› 2011, Vol. 46 ›› Issue (3): 94-98.
• Articles •
Oscillatory properties of solutions to a class of even order neutral partial differential equations with damped terms and continuously distributed delays are studied. Some criteria of sufficient conditions for the oscillation of all solutions of the equations are obtained under boundary condition by making use of Riccati transformation and introducing a class of new functions Φ(t,s,l).
damping; neutral type; continuously distributed delay; partial differential equation; oscillation
CAI Jiang-tao. Oscillation of solutions to a class of even order neutral-damped partial differential equations with continuously distributed delays[J].J4, 2011, 46(3): 94-98.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks